# SDR SWAA2021092708205

- Difficulty date: August 17, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER AT BS 907+16, BL 0, WL 306.5 ON FUSELAGE SKIN UNDER DORSAL FIN.  . REMOVED CORROSION, PERFORMED VISUAL INSPECTION WITH 10-POWER MAGNIFYING GLASS IAW SRM 51-10-02 PARAGRAPH 15.A.6.A. NO ADDITIONAL DAMAGE NOTED.  HFEC INSPECTED SKIN BLENDED OUT IAW  NDTM P6; 51-00-00 PROC 23. NO DISCREPANCIES NOTED.  INSPECTED OPEN HOLE IAW NDTM P6; 51-00-00 PROC 16. NO CRACKS NOTED.  FOUND OUT OF LIMITS IAW SRM 5-00-01-1A-1 FIG 103 DETAIL D.  INSTALLATION OF 1 EACH FASTENER WAS ACCOMPLISHED ON EA 21-153-02635-WIP1.
